# SDR 96ZZZX2754

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE331*
- System (JASC): 7250 · Turbine Section
- Part: Deflector
- Part number: 31033021
- Condition: Separated
- Location: 2nd Stg Turb
- Part time: 3,556 hours
- Component: 31037838
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFLECTOR CHAFED ON RETAINER UNTIL IT SEPARATED COMPLETELY AND WAS LOOSE BETWEEN 2ND STATOR AND 2ND STAGE TURBINE WHEEL, MOVED INTO CONTACT WITH 2ND STAGE TURBINE WHEEL BLADE FIR TREE.  RUBBED GROOVE IN BLADE FIR TREES.  IF UNDETECTED, THIS CONDITION COULD RESULT IN ROTOR BLADE FAILURE - CATASTROPHIC ENGINE FAILURE.  TOTAL CYCLES, 3,550.
